# SDR 05FDEA01754

- Difficulty date: June 30, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 44,088 hours, 13,531 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Part number: S392945221
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CENTER ACCESSORY COMPARTMENT RT AND LT SIDE OF FUSELAGE INSULATION   BLANKET IS SEVERLY BURNED AROUND 1-2 AND 1-3 SYSTEM PNEUMATIC AIR DUCT.  BLANKETS ARE REMOVED FOR BLANKETS MOD WILL BE INSTALLED AND SECURED ON EA 8-2580-86498, SEQ NR 780, EMP.97433, QC.98577.
